About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 483492, 18 pages
http://dx.doi.org/10.1155/2013/483492
Research Article

New Types of Nonlinear Waves and Bifurcation Phenomena in Schamel-Korteweg-de Vries Equation

1Department of Mathematics, South China University of Technology, Guangzhou, Guangdong 510640, China
2Department of Mathematics and Computer Science, Guizhou Normal University, Guiyang, Guizhou 550001, China

Received 26 April 2013; Accepted 3 July 2013

Academic Editor: Chuanzhi Bai

Copyright © 2013 Yun Wu and Zhengrong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Tagare and A. N. Chakraborty, “Solution of a generalised Korteweg-de Vries equation,” Physics of Fluids, vol. 17, no. 6, article 1331, 2 pages, 1974. View at Publisher · View at Google Scholar
  2. G. C. Das, S. G. Tagare, and J. Sarma, “Quasi-potential analysis for ion-acoustic solitary wave and double layers in plasmas,” Planetary and Space Science, vol. 46, no. 4, pp. 417–424, 1998. View at Publisher · View at Google Scholar
  3. J. Lee and R. Sakthivel, “Exact travelling wave solutions of the Schamel-Korteweg-de Vries equation,” Reports on Mathematical Physics, vol. 68, no. 2, pp. 153–161, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Schamel, “A modified Korteweg-de Vries equation for ion acoustic waves due to resonant electrons,” Plasma Physics, vol. 9, no. 3, pp. 377–387, 1973. View at Publisher · View at Google Scholar
  5. G. C. Das and K. M. Sen, “Various turbulences in ion-acoustic solitary waves in plasmas,” Planetary and Space Science, vol. 42, no. 1, pp. 41–46, 1994. View at Publisher · View at Google Scholar
  6. R. M. Miura, “The Korteweg-de Vries equation: a survey of results,” SIAM Review, vol. 18, no. 3, pp. 412–459, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. K. Dodd, J. C. Eilbeck, J. D. Gibbon, and H. C. Morris, Solitons and Nonlinear Wave Equations, Academic Press, London, UK, 1982. View at MathSciNet
  8. X. B. Wu, W. G. Rui, and X. C. Hong, “A generalized KdV equation of neglecting the highest-order infinitesimal term and its exact traveling wave solutions,” Abstract and Applied Analysis, vol. 2013, Article ID 656297, 15 pages, 2013. View at Publisher · View at Google Scholar
  9. P. Rosenau and J. M. Hyman, “Compactons: solitons with finite wavelength,” Physical Review Letters, vol. 70, no. 5, pp. 564–567, 1993. View at Publisher · View at Google Scholar
  10. P. Rosenau, “Nonlinear dispersion and compact structures,” Physical Review Letters, vol. 73, no. 13, pp. 1737–1741, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Rosenau, “On solitons, compactons, and Lagrange maps,” Physics Letters A, vol. 211, no. 5, pp. 265–275, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. P. Rosenau, “Compact and noncompact dispersive patterns,” Physics Letters A, vol. 275, no. 3, pp. 193–203, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. M. Wazwaz, “New solitary-wave special solutions with compact support for the nonlinear dispersive K(m,n) equations,” Chaos, Solitons and Fractals, vol. 13, no. 2, pp. 321–330, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. M. Wazwaz, “Compactons dispersive structures for variants of the K(n,n) and the KP equations,” Chaos, Solitons and Fractals, vol. 13, no. 5, pp. 1053–1062, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A.-M. Wazwaz, “Solutions of compact and noncompact structures for nonlinear Klein-Gordon-type equation,” Applied Mathematics and Computation, vol. 134, no. 2-3, pp. 487–500, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. M. Wazwaz and T. Taha, “Compact and noncompact structures in a class of nonlinearly dispersive equations,” Mathematics and Computers in Simulation, vol. 62, no. 1-2, pp. 171–189, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. M. Wazwaz, “An analytic study of compactons structures in a class of nonlinear dispersive equations,” Mathematics and Computers in Simulation, vol. 63, no. 1, pp. 35–44, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. M. Wazwaz, “Two reliable methods for solving variants of the KdV equation with compact and noncompact structures,” Chaos, Solitons and Fractals, vol. 28, no. 2, pp. 454–462, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Z. R. Liu, Q. M. Lin, and Q. X. Li, “Integral approach to compacton solutions of Boussinesq-like B(m,n) equation with fully nonlinear dispersion,” Chaos, Solitons and Fractals, vol. 19, no. 5, pp. 1071–1081, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. R. Liu, Q. X. Li, and Q. M. Lin, “New bounded traveling waves of Camassa-Holm equation,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 14, no. 10, pp. 3541–3556, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Z. S. Wen, “Extension on bifurcations of traveling wave solutions for a two-component Fornberg-Whitham equation,” Abstract and Applied Analysis, vol. 2012, Article ID 704931, 15 pages, 2012. View at Zentralblatt MATH · View at MathSciNet
  22. M. Song, “Application of bifurcation method to the generalized Zakharov equations,” Abstract and Applied Analysis, vol. 2012, Article ID 308326, 8 pages, 2012. View at Zentralblatt MATH · View at MathSciNet
  23. F. Faraci and A. Iannizzotto, “Bifurcation for second-order Hamiltonian systems with periodic boundary conditions,” Abstract and Applied Analysis, vol. 2008, Article ID 756934, 13 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Z. R. Liu and Y. Long, “Compacton-like wave and kink-like wave of GCH equation,” Nonlinear Analysis: Real World Applications, vol. 8, no. 1, pp. 136–155, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. L. Xie and L. Wang, “Compacton and generalized kink wave solutions of the CH-DP equation,” Applied Mathematics and Computation, vol. 215, no. 11, pp. 4028–4039, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  26. P. J. Olver and P. Rosenau, “Tri-Hamiltonian duality between solitons and solitary-wave solutions having compact support,” Physical Review E, vol. 53, no. 2, pp. 1900–1906, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  27. M. S. Ismail and T. R. Taha, “A numerical study of compactons,” Mathematics and Computers in Simulation, vol. 47, no. 6, pp. 519–530, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. A. Ludu and J. P. Draayer, “Patterns on liquid surfaces: cnoidal waves, compactons and scaling,” Physica D, vol. 123, no. 1–4, pp. 82–91, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. J. H. He and X. H. Wu, “Construction of solitary solution and compacton-like solution by variational iteration method,” Chaos, Solitons & Fractals, vol. 29, no. 1, pp. 108–113, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. S. Kuru, “Compactons and kink-like solutions of BBM-like equations by means of factorization,” Chaos, Solitons & Fractals, vol. 42, no. 1, pp. 626–633, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. G. Mussardo, “Neutral bound states in kink-like theories,” Nuclear Physics B, vol. 779, no. 3, pp. 101–154, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. R. S. Han, J. L. Yang, L. Huibin, and W. Kelin, “Exact travelling kink-like wave solutions to some nonlinear equations,” Physics Letters A, vol. 236, no. 4, pp. 319–321, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. S. Dusuel, P. Michaux, and M. Remoissenet, “From kinks to compactonlike kinks,” Physical Review E, vol. 57, no. 2, pp. 2320–2326, 1998. View at Publisher · View at Google Scholar